# SDR 96UAL900871

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Inflation Tube
- Part number: D30654122
- Condition: Chafed
- Location: Slide
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL, SLIDE UNIT INFLATABLE SHOWS CHAFE DAMAGE CAUSED BY THE PRESSURE RELIEF VALVE SCREWS.  HOLES ARE WORN THROUGH THE CHAFE COVER (2) AND THROUGH THE TOP INFLATION TUBE (5 HOLES).  EACH HOLE IS .25 INCH  IN DIAMETER.  PATCH PER MANUFACTURERS MANUAL.  REPLACED CHAFE COVER WITH NEW COVER, OPERATION CHECKS NORMAL.
